Join the 'Levothyroxine' group to help and get support from people like you.
We found 364 questions associated with the 'Levothyroxine' topic.
health risk or problems i can encounter using this drug to loose weight
Posted 27 Nov 2012 • 6 answers
Posted 7 Jan 2014 • 1 answer
My doctor recently increased my daily dosage of Levothyroxine from 75mg to 100mg. At night my heart?
... seems to beat much faster, keeping me awake. Should I stay on 100mg or reduce it to 75mg again? It is really beginning to worry me and I fear I may have a heart attack.
Posted 4 Aug 2012 • 4 answers
My doc said to wait at least 30 mins after the morning pill before the morning coffee (and foods). I have 2 other relatives on thyroid meds and this is not necessary for THEM to do... I am wondering ...
Posted 1 May 2010 • 7 answers
... feeling terrible the past 6-12 months with the normal syptoms that go along with hypothyroidism/hasimotos. My TSH level is 1.4 I take .100MG Levothyroxine. I just got back from the ...
Posted 1 Jun 2012 • 16 answers
... removed due to thyroid cancer. Although the Dr. Rx was for synthroid the insurance requires the generic.
Posted 1 day 9 hours ago • 1 answer
for tsh 5.6 what could be the dose of levothyroxine during 1st trimester
Posted 1 day 3 hours ago • 1 answer
I just started taking 25 MCG of levothyroxine, I'm a 62 year old tired female.Really do not want to gain any weight , should I ask my Dr for some other drug?
Posted 9 Jan 2012 • 4 answers
just been taking 50mg for 15 days now and these attacks are frightening have spoken to my doc who says that is not this drug causing these attacks
Posted 26 Jan 2013 • 5 answers
I take 100 mcg of levothyroxine. I have an underactive thyroid. I do not have any more energy now than I did when I started taking the medicine in November at 75 mcg. I feel extremely distant and ...
Posted 6 Feb 2014 • 3 answers
I am 56 years old and was healthy. I started Levothyroxine 50mcg and shortly afterwards was sick and very anxious. Within a few days I had a heart attack. I told the cardiologist I had just started ...
Posted 25 Mar 2014 • 2 answers
... because of insurance, had to change to Synthroid... took it for years with no problem..then 6 mths. ago, dr. changed me to Levothyrosine... have had significant hair loss, eyebrows and lashes and ...
Posted 20 Mar 2014 • 2 answers
... lactose,mag stearate,and corn starch. Having frequent BM's, > I usually try to avoid,corn,gluten and lactose in my diet. Is there another med with all these additives?
Posted 16 days ago • 0 answers
... I have developed itching, diarrhea, headaches and pain in my chest. I am very concerned. I have an unresponsive md who doesn't listen to my concerns and since I am on the low income ...
Posted 11 Mar 2014 • 3 answers
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Levothyroxine Patient Information at Drugs.com
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)